Alert archive / Oregon / Wind Advisories in 2015
Wind Advisory 33, NWS Pendleton, OR
NWS Pendleton, OR issued this wind advisory at Dec 1, 2015, 2:37 PM PST for Union County, Oregon. It took effect at Dec 1, 2015, 10:00 PM PST. It was in force for 17 hr.
The area
The counties it named.
The facts
- Issued
- Dec 1, 2015, 2:37 PM PST (22:37 UTC)
- In effect from
- Dec 1, 2015, 10:00 PM PST
- Expired
- Dec 2, 2015, 2:52 PM PST
- In force
- 17 hr
- Issued by
- NWS Pendleton, OR
County Union County, OR
The radar
The Pendleton radar (KPDT), 78 km from the middle of the area, began a volume at 22:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Boise Airport, ID (KBOI), launched 12:00Z, 10.6 hours before the alert went out and 241 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 700 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 36 m²/s²
- 0-3 km storm-relative helicity
- 66 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
369 WWUS76 KPDT 012237 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 237 PM PST TUE DEC 1 2015 ...A STAGNANT AIR MASS TO PERSIST THROUGH MOST OF THE WEEK... .LOW LEVEL INVERSIONS WILL LIMIT AIR MOVEMENT. ORZ049-021300- /O.CAN.KPDT.AS.Y.0001.000000T0000Z-151202T2000Z/ /O.NEW.KPDT.WI.Y.0033.151202T0600Z-151204T0600Z/ GRANDE RONDE VALLEY- INCLUDING THE CITIES OF...COVE...ELGIN...LA GRANDE 237 PM PST TUE DEC 1 2015 ...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 10 PM PST THURSDAY... ...AIR STAGNATION ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 10 PM PST THURSDAY. THE AIR STAGNATION ADVISORY HAS BEEN CANCELLED. * WINDS...SOUTH 30 TO 40 MPH WITH GUSTS UP TO 55 MPH IN THE SOUTHERN PORTION OF THE GRANDE RONDE VALLEY. * TIMING...WINDS WILL BEGIN TO INCREASE OVERNIGHT AND CONTINUE INTO THURSDAY NIGHT BEFORE DECREASING. * IMPACTS...WINDS THIS STRONG CAN BREAK OFF TREE BRANCHES OR UPROOT TREES. ALSO BEWARE OF LOOSE BLOWING OBJECTS. HIGH PROFILE VEHICLES WILL ALSO EXPERIENCE DIFFICULTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ ORZ041-044-507-508-510-WAZ024-026>029-521-021300- /O.CON.KPDT.AS.Y.0001.000000T0000Z-151204T2000Z/ EAST COLUMBIA RIVER GORGE OF OREGON- LOWER COLUMBIA BASIN OF OREGON- FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON- FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON- NORTH CENTRAL OREGON-EASTERN COLUMBIA RIVER GORGE OF WASHINGTON- KITTITAS VALLEY-YAKIMA VALLEY-LOWER COLUMBIA BASIN OF WASHINGTON- FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON-SIMCOE HIGHLANDS- INCLUDING THE CITIES OF...ARLINGTON...THE DALLES...BOARDMAN... HERMISTON...IONE...PENDLETON...PILOT ROCK...HEPPNER...CONDON... FOSSIL...DUFUR...MAUPIN...WHITE SALMON...ELLENSBURG...THORP... NACHES...SUNNYSIDE...TOPPENISH...YAKIMA...CONNELL...PROSSER... TRI-CITIES...DAYTON...WAITSBURG...WALLA WALLA...GOLDENDALE... BICKLETON 237 PM PST TUE DEC 1 2015 ...AIR STAGNATION ADVISORY REMAINS IN EFFECT UNTIL NOON PST FRIDAY... * AIR QUALITY...AIR QUALITY WILL GRADUALLY DETERIORATE DUE TO LIMITED MOVEMENT AND MIXING OF THE AIR MASS. * TIMING...THROUGH FRIDAY MORNING. * IMPACTS...POOR AIR QUALITY CAN LEAD TO HEALTH CONCERNS. SENSITIVE INDIVIDUALS SHOULD CONSIDER LIMITING TIME OUTDOORS. PRECAUTIONARY/PREPAREDNESS ACTIONS... AN AIR STAGNATION ADVISORY INDICATES THAT DUE TO LIMITED MOVEMENT OF AN AIR MASS ACROSS THE ADVISORY AREA...POLLUTION WILL INCREASE. CHECK WITH YOUR LOCAL AIR QUALITY AGENCY FOR POSSIBLE RESTRICTIONS IN YOUR AREA. FOR ADDITIONAL WEATHER INFORMATION... CHECK OUR WEBSITE AT WWW.WEATHER.GOV/PENDLETON. && $$ ORZ050-505-511-021300- /O.CON.KPDT.AS.Y.0001.000000T0000Z-151202T2000Z/ WALLOWA COUNTY-JOHN DAY BASIN-CENTRAL OREGON- INCLUDING THE CITIES OF...ENTERPRISE...JOSEPH...WALLOWA... DAYVILLE...JOHN DAY...MITCHELL...MONUMENT...SPRAY...BEND... MADRAS...PRINEVILLE...REDMOND 237 PM PST TUE DEC 1 2015 ...AIR STAGNATION ADVISORY REMAINS IN EFFECT UNTIL NOON PST WEDNESDAY... * AIR QUALITY...AIR QUALITY WILL GRADUALLY DETERIORATE DUE TO LIMITED MOVEMENT AND MIXING OF THE AIR MASS. * TIMING...THROUGH WEDNESDAY MORNING. * IMPACTS...POOR AIR QUALITY CAN LEAD TO HEALTH CONCERNS. SENSITIVE INDIVIDUALS SHOULD CONSIDER LIMITING TIME OUTDOORS. PRECAUTIONARY/PREPAREDNESS ACTIONS... AN AIR STAGNATION ADVISORY INDICATES THAT DUE TO LIMITED MOVEMENT OF AN AIR MASS ACROSS THE ADVISORY AREA...POLLUTION WILL INCREASE. CHECK WITH YOUR LOCAL AIR QUALITY AGENCY FOR POSSIBLE RESTRICTIONS IN YOUR AREA. FOR ADDITIONAL WEATHER INFORMATION... CHECK OUR WEBSITE AT WWW.WEATHER.GOV/PENDLETON. && $$
3 follow-up statements
490 WWUS76 KPDT 021013 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 213 AM PST WED DEC 2 2015 ORZ049-022300- /O.CON.KPDT.WI.Y.0033.000000T0000Z-151204T0600Z/ GRANDE RONDE VALLEY- INCLUDING THE CITIES OF...COVE...ELGIN...LA GRANDE 213 AM PST WED DEC 2 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THURSDAY... * WINDS...SOUTH 30 TO 40 MPH WITH GUSTS UP TO 50 MPH. * TIMING...STRONG SOUTH WINDS WILL CONTINUE TODAY INTO THURSDAY. * IMPACTS...WINDS THIS STRONG CAN BREAK OFF TREE BRANCHES OR UPROOT TREES. ALSO BEWARE OF LOOSE BLOWING OBJECTS. HIGH PROFILE VEHICLES WILL ALSO EXPERIENCE DIFFICULTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ ORZ041-044-507-508-510-WAZ024-026>029-521-022300- /O.CON.KPDT.AS.Y.0001.000000T0000Z-151204T2000Z/ EAST COLUMBIA RIVER GORGE OF OREGON- LOWER COLUMBIA BASIN OF OREGON- FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON- FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON- NORTH CENTRAL OREGON-EASTERN COLUMBIA RIVER GORGE OF WASHINGTON- KITTITAS VALLEY-YAKIMA VALLEY-LOWER COLUMBIA BASIN OF WASHINGTON- FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON-SIMCOE HIGHLANDS- INCLUDING THE CITIES OF...ARLINGTON...THE DALLES...BOARDMAN... HERMISTON...IONE...PENDLETON...PILOT ROCK...HEPPNER...CONDON... FOSSIL...DUFUR...MAUPIN...WHITE SALMON...ELLENSBURG...THORP... NACHES...SUNNYSIDE...TOPPENISH...YAKIMA...CONNELL...PROSSER... TRI-CITIES...DAYTON...WAITSBURG...WALLA WALLA...GOLDENDALE... BICKLETON 213 AM PST WED DEC 2 2015 ...AIR STAGNATION ADVISORY REMAINS IN EFFECT UNTIL NOON PST FRIDAY... * AIR QUALITY...AIR QUALITY WILL GRADUALLY DETERIORATE DUE TO LIMITED MOVEMENT AND MIXING OF THE AIR MASS. * TIMING...THROUGH FRIDAY MORNING. * IMPACTS...POOR AIR QUALITY CAN LEAD TO HEALTH CONCERNS. SENSITIVE INDIVIDUALS SHOULD CONSIDER LIMITING TIME OUTDOORS. PRECAUTIONARY/PREPAREDNESS ACTIONS... AN AIR STAGNATION ADVISORY INDICATES THAT DUE TO LIMITED MOVEMENT OF AN AIR MASS ACROSS THE ADVISORY AREA...POLLUTION WILL INCREASE. CHECK WITH YOUR LOCAL AIR QUALITY AGENCY FOR POSSIBLE RESTRICTIONS IN YOUR AREA. FOR ADDITIONAL WEATHER INFORMATION... CHECK OUR WEBSITE AT WWW.WEATHER.GOV/PENDLETON. && $$ ORZ050-505-511-022000- /O.CON.KPDT.AS.Y.0001.000000T0000Z-151202T2000Z/ WALLOWA COUNTY-JOHN DAY BASIN-CENTRAL OREGON- INCLUDING THE CITIES OF...ENTERPRISE...JOSEPH...WALLOWA... DAYVILLE...JOHN DAY...MITCHELL...MONUMENT...SPRAY...BEND... MADRAS...PRINEVILLE...REDMOND 213 AM PST WED DEC 2 2015 ...AIR STAGNATION ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY... * AIR QUALITY...AIR QUALITY WILL GRADUALLY DETERIORATE DUE TO LIMITED MOVEMENT AND MIXING OF THE AIR MASS. * TIMING...THROUGH WEDNESDAY MORNING. * IMPACTS...POOR AIR QUALITY CAN LEAD TO HEALTH CONCERNS. SENSITIVE INDIVIDUALS SHOULD CONSIDER LIMITING TIME OUTDOORS. PRECAUTIONARY/PREPAREDNESS ACTIONS... AN AIR STAGNATION ADVISORY INDICATES THAT DUE TO LIMITED MOVEMENT OF AN AIR MASS ACROSS THE ADVISORY AREA...POLLUTION WILL INCREASE. CHECK WITH YOUR LOCAL AIR QUALITY AGENCY FOR POSSIBLE RESTRICTIONS IN YOUR AREA. FOR ADDITIONAL WEATHER INFORMATION... CHECK OUR WEBSITE AT WWW.WEATHER.GOV/PENDLETON. && $$
405 WWUS76 KPDT 021807 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 1007 AM PST WED DEC 2 2015 ORZ050-505-511-021915- /O.CAN.KPDT.AS.Y.0001.000000T0000Z-151202T2000Z/ WALLOWA COUNTY-JOHN DAY BASIN-CENTRAL OREGON- 1007 AM PST WED DEC 2 2015 ...AIR STAGNATION ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS CANCELLED THE AIR STAGNATION ADVISORY. LOW LEVEL INVERSIONS HAVE WEAKENED SIGNIFICANTLY OVERNIGHT AND WILL CONTINUE TO WEAKEN THROUGH TODAY OVER MUCH OF CENTRAL OREGON...THE JOHN DAY BASIN AND WALLOWA COUNTY. AT THE SAME TIME...WINDS WILL GRADUALLY INCREASE THIS AFTERNOON INTO TONIGHT. THUS THE AIR STAGNATION ADVISORIES HAVE BEEN CANCELLED. $$ ORZ049-030215- /O.CON.KPDT.WI.Y.0033.000000T0000Z-151204T0600Z/ GRANDE RONDE VALLEY- INCLUDING THE CITIES OF...COVE...ELGIN...LA GRANDE 1007 AM PST WED DEC 2 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THURSDAY... * WINDS...SOUTH 30 TO 40 MPH WITH GUSTS UP TO 50 MPH. * TIMING...STRONG SOUTH WINDS WILL CONTINUE TODAY INTO THURSDAY. * IMPACTS...WINDS THIS STRONG CAN BREAK OFF TREE BRANCHES OR UPROOT TREES. ALSO BEWARE OF LOOSE OBJECTS BEING LIFTED INTO THE AIR. HIGH PROFILE VEHICLES WILL ALSO EXPERIENCE DIFFICULTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ ORZ041-044-507-508-510-WAZ024-026>029-521-030215- /O.CON.KPDT.AS.Y.0001.000000T0000Z-151204T2000Z/ EAST COLUMBIA RIVER GORGE OF OREGON- LOWER COLUMBIA BASIN OF OREGON- FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON- FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON- NORTH CENTRAL OREGON-EASTERN COLUMBIA RIVER GORGE OF WASHINGTON- KITTITAS VALLEY-YAKIMA VALLEY-LOWER COLUMBIA BASIN OF WASHINGTON- FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON-SIMCOE HIGHLANDS- INCLUDING THE CITIES OF...ARLINGTON...THE DALLES...BOARDMAN... HERMISTON...IONE...PENDLETON...PILOT ROCK...HEPPNER...CONDON... FOSSIL...DUFUR...MAUPIN...WHITE SALMON...ELLENSBURG...THORP... NACHES...SUNNYSIDE...TOPPENISH...YAKIMA...CONNELL...PROSSER... TRI-CITIES...DAYTON...WAITSBURG...WALLA WALLA...GOLDENDALE... BICKLETON 1007 AM PST WED DEC 2 2015 ...AIR STAGNATION ADVISORY REMAINS IN EFFECT UNTIL NOON PST FRIDAY... * AIR QUALITY...AIR QUALITY WILL GRADUALLY DETERIORATE DUE TO LIMITED MOVEMENT AND MIXING OF THE AIR MASS. * TIMING...THROUGH FRIDAY MORNING. * IMPACTS...POOR AIR QUALITY CAN LEAD TO HEALTH CONCERNS. SENSITIVE INDIVIDUALS SHOULD CONSIDER LIMITING TIME OUTDOORS. PRECAUTIONARY/PREPAREDNESS ACTIONS... AN AIR STAGNATION ADVISORY INDICATES THAT DUE TO LIMITED MOVEMENT OF AN AIR MASS ACROSS THE ADVISORY AREA...POLLUTION WILL INCREASE. CHECK WITH YOUR LOCAL AIR QUALITY AGENCY FOR POSSIBLE RESTRICTIONS IN YOUR AREA. FOR ADDITIONAL WEATHER INFORMATION... CHECK OUR WEBSITE AT WWW.WEATHER.GOV/PENDLETON. && $$
979 WWUS76 KPDT 022252 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 252 PM PST WED DEC 2 2015 ...VERY WINDY IN THE GRANDE RONDE VALLEY THURSDAY... .AN APPROACHING PACIFIC STORM WILL CAUSE THE WINDY CONDITIONS ACROSS PORTIONS OF THE GRANDE RONDE VALLEY TO INCREASE LATE TONIGHT INTO THURSDAY. ORZ049-030715- /O.UPG.KPDT.WI.Y.0033.000000T0000Z-151204T0600Z/ /O.NEW.KPDT.HW.W.0006.151202T2252Z-151204T0600Z/ GRANDE RONDE VALLEY- INCLUDING THE CITIES OF...COVE...ELGIN...LA GRANDE 252 PM PST WED DEC 2 2015 ...HIGH WIND WARNING IN EFFECT UNTIL 10 PM PST THURSDAY... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 10 PM PST THURSDAY. THE WIND ADVISORY IS NO LONGER IN EFFECT. * WINDS...SOUTH 40 TO 50 MPH WITH GUSTS UP TO 60 MPH ACROSS THE SOUTH END OF THE VALLEY. SOUTH WINDS 25 TO 40 MPH WITH GUSTS OF 35 TO 50 MPH ARE EXPECTED ELSEWHERE IN THE VALLEY. * TIMING...WINDY CONDITIONS WILL CONTINUE THROUGH TONIGHT...THEN WINDS WILL BECOME VERY STRONG THURSDAY MORNING WITH THE PASSAGE OF A WARM FRONT. * IMPACTS...WINDS THIS STRONG CAN POTENTIALLY UPROOT TREES. ALSO BEWARE OF LOOSE OBJECTS BEING LIFTED INTO THE AIR. HIGH PROFILE VEHICLES WILL ALSO EXPERIENCE DIFFICULTY ON AREA ROADWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ ORZ041-044-507-508-510-WAZ024-026>029-521-030715- /O.CON.KPDT.AS.Y.0001.000000T0000Z-151204T2000Z/ EAST COLUMBIA RIVER GORGE OF OREGON- LOWER COLUMBIA BASIN OF OREGON- FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON- FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON- NORTH CENTRAL OREGON-EASTERN COLUMBIA RIVER GORGE OF WASHINGTON- KITTITAS VALLEY-YAKIMA VALLEY-LOWER COLUMBIA BASIN OF WASHINGTON- FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON-SIMCOE HIGHLANDS- INCLUDING THE CITIES OF...ARLINGTON...THE DALLES...BOARDMAN... HERMISTON...IONE...PENDLETON...PILOT ROCK...HEPPNER...CONDON... FOSSIL...DUFUR...MAUPIN...WHITE SALMON...ELLENSBURG...THORP... NACHES...SUNNYSIDE...TOPPENISH...YAKIMA...CONNELL...PROSSER... TRI-CITIES...DAYTON...WAITSBURG...WALLA WALLA...GOLDENDALE... BICKLETON 252 PM PST WED DEC 2 2015 ...AIR STAGNATION ADVISORY REMAINS IN EFFECT UNTIL NOON PST FRIDAY... * AIR QUALITY...AIR QUALITY WILL GRADUALLY DETERIORATE DUE TO LIMITED MOVEMENT AND MIXING OF THE AIR MASS. * TIMING...THROUGH FRIDAY MORNING. * IMPACTS...POOR AIR QUALITY CAN LEAD TO HEALTH CONCERNS. SENSITIVE INDIVIDUALS SHOULD CONSIDER LIMITING TIME OUTDOORS. PRECAUTIONARY/PREPAREDNESS ACTIONS... AN AIR STAGNATION ADVISORY INDICATES THAT DUE TO LIMITED MOVEMENT OF AN AIR MASS ACROSS THE ADVISORY AREA...POLLUTION WILL INCREASE. CHECK WITH YOUR LOCAL AIR QUALITY AGENCY FOR POSSIBLE RESTRICTIONS IN YOUR AREA. FOR ADDITIONAL WEATHER INFORMATION... CHECK OUR WEBSITE AT WWW.WEATHER.GOV/PENDLETON. && $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pendleton, OR wrote its last area forecast discussion before this wind advisory went out at Dec 1, 1:44 PM PST, 53 minutes earlier.
Area forecast discussion, Dec 1, 1:44 PM PST, 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PENDLETON OR
144 PM PST TUE DEC 1 2015
.SHORT TERM...TONIGHT THROUGH THURSDAY NIGHT...A FAST MOVING AND
WEAKENING COLD FRONT A WILL SWEEP ACROSS THE REGION OVERNIGHT AND
EXIT AROUND MIDDAY. THE FRONT WILL NOT BE STRONG ENOUGH TO MIX OUT
THE COLD AIR TRAPPED THROUGHOUT THE COLUMBIA BASIN SO EXPECTING THIS
TO BE A SNOW AND OR FREEZING RAIN EVENT IN THE LOW ELEVATIONS WHILE
RAIN AND SNOW IN THE HIGHER ELEVATIONS. NUMEROUS WINTER WEATHER
ADVISORIES HAVE BEEN ISSUED THROUGH WEDNESDAY MORNING WITH POSSIBLE
ICE ACCUMULATIONS RANGING FROM A TENTH TO TWO TENTHS OF AN INCH.
FOLLOWING THE FRONTAL PASSAGE THERE WILL BE A BREAK IN THE
PRECIPITATION UNTIL WEDNESDAY EVENING. A WARM FRONT WILL BEGIN TO
LIFT NORTH WHICH WILL SPREAD PRECIPITATION ALONG THE EAST SLOPES OF
THE CASCADES MAINLY FROM NORTH CENTRAL OREGON AND OUT INTO THE
COLUMBIA BASIN OVERNIGHT THROUGH EARLY THURSDAY. STILL EXPECTING
COLD AIR TO BE TRAPPED FROM THE COLUMBIA RIVER NORTH ALONG THE EAST
SLOPES OF THE CASCADES WHICH WOULD RESULT IN ANOTHER ROUND OF A
WINTRY MIX PRECIPITATION EVENT. THIS SITUATION MAY WARRANT ANOTHER
ROUND OF ADVISORIES OR POSSIBLE WARNINGS BUT WILL WAIT FOR CURRENT
ADVISORIES TO EXPIRE EARLY WEDNESDAY BEFORE ISSUING MORE. EXPECT
ENOUGH WARMING TO OCCUR THURSDAY AFTERNOON THAT THE FREEZING RAIN
THREAT WILL END WITH JUST RAIN OR SNOW POSSIBLE THROUGH THURSDAY
NIGHT WITH SNOW LEVELS LOWERING TO 3000 TO 4000 FEET. SOUTHERLY
WINDS WILL INCREASE ACROSS THE HIGHER TERRAIN OF EASTERN OREGON
OVERNIGHT AND CONTINUE THROUGH THURSDAY. A WIND ADVISORY WILL BE
ISSUED FOR THE GRANDE RONDE VALLEY.
.LONG TERM...FRIDAY THROUGH TUESDAY...UNSETTLED WEATHER WILL
CONTINUE THROUGH THE LONG TERM PERIOD. AN UPPER LEVEL TROUGH WILL
MOVE ACROSS EASTERN WASHINGTON AND OREGON FRIDAY WITH VALLEY RAIN
AND MOUNTAIN SNOW. A TRANSITORY RIDGE WILL MOVE OVER THE AREA FRIDAY
NIGHT WITH DRIER CONDITIONS. ANOTHER SYSTEM MOVES INLAND SATURDAY
THOUGH THE HEAVIER PRECIPITATION HANGS UP ALONG THE CASCADES FOR 12-
24 HOURS BEFORE MOVING EAST SATURDAY NIGHT AND SUNDAY. MODEL SPREAD
BECOMES SIGNIFICANT SUNDAY NIGHT THROUGH TUESDAY. MODELS SHOW
SYSTEMS MOVING THROUGH EVERY 18-30 HOURS WITH DIFFERENCES IN
TIMING...SO HAVE LEANED TOWARD A CHANCE OF RAIN AND SNOW IN THE
MOUNTAINS AND A SLIGHT CHANCE TO CHANCE OF RAIN IN THE LOWER
ELEVATIONS. TEMPERATURES WILL BE WARMER WITH HIGHS MAINLY IN THE MID
TO UPPER 40S VALLEYS AND MID 30S TO LOWER 40S IN THE MOUNTAINS.
COONFIELD
&&
.AVIATION...18Z TAFS...LOW STRATUS PERSISTS ACROSS THE COLUMBIA
BASIN WITH MAINLY MVFR CONDITIONS AT ALL TAF SITES EXCEPT KRDM AND
KBDN. KRDM AND KBDN WILL HAVE VFR CONDITIONS TODAY WITH
DETERIORATING CONDITIONS THIS EVENING. A FRONT WILL MOVE INTO THE
AREA THIS EVENING AND OVERNIGHT WITH A WINTRY MIX OF RAIN, FREEZING
RAIN, SNOW AND SLEET POSSIBLE AT ALL TAF SITES. TRIED TO FOCUS ON
THE MAIN PRECIPITATION TYPES AT EACH SITE. CEILINGS MAY IMPROVE THIS
EVENING AS THE FRONT LIFTS UP THE INVERSION. WINDS WILL REMAIN LESS
THAN 10 KTS FOR THE NEXT 24 HOURS. 76
&&
.PRELIMINARY POINT TEMPS/POPS...
PDT 25 30 33 44 / 70 60 30 20
ALW 29 31 37 47 / 60 60 30 20
PSC 27 31 31 40 / 100 40 60 20
YKM 26 30 29 36 / 100 20 90 50
HRI 28 31 31 40 / 100 50 50 20
ELN 26 30 28 34 / 100 20 90 50
RDM 29 40 33 45 / 100 30 40 20
LGD 29 37 35 40 / 40 80 20 20
GCD 27 38 33 41 / 70 80 20 20
DLS 30 32 31 42 / 100 20 80 40
&&
.PDT WATCHES/WARNINGS/ADVISORIES...
OR...AIR STAGNATION ADVISORY UNTIL NOON PST FRIDAY FOR ORZ041-044-507-
508-510.
WINTER WEATHER ADVISORY FROM 7 PM THIS EVENING TO 7 AM PST
WEDNESDAY FOR ORZ041-510-511.
AIR STAGNATION ADVISORY UNTIL NOON PST WEDNESDAY FOR ORZ049-050-
505-511.
WINTER WEATHER ADVISORY FROM 10 PM THIS EVENING TO 10 AM PST
WEDNESDAY FOR ORZ044-505-507-508.
WIND ADVISORY FROM 10 PM THIS EVENING TO 10 PM PST THURSDAY FOR
ORZ049.
WA...AIR STAGNATION ADVISORY UNTIL NOON PST FRIDAY FOR WAZ024-026>029-
521.
WINTER WEATHER ADVISORY FROM 7 PM THIS EVENING TO 7 AM PST
WEDNESDAY FOR WAZ024-026-027-520-521.
WINTER WEATHER ADVISORY FROM 10 PM THIS EVENING TO 10 AM PST
WEDNESDAY FOR WAZ028-029.
&&
FOR ADDITIONAL WEATHER INFORMATION, CHECK OUR WEB SITE AT...
WWW.WEATHER.GOV/PENDLETON
91/76/76The office that day
Everything else NWS Pendleton, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 1, 4:04 AM PST | Winter Weather Advisory | PDT | Crook, Deschutes, Gilliam, Grant, Jefferson, Morrow and 4 more | 30 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.